# SDR SIMA20180116001

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,250 hours, 27,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOPERATIVE.  R & R THE BULB IAW AMM 33-50-16,  OPS CHECKED GOOD.
